Alert archive / Iowa / Wind Chill Advisories in 2018
Wind Chill Advisory 2, NWS Des Moines, IA
NWS Des Moines, IA issued this wind chill advisory at Jan 5, 2018, 4:04 PM CST for 25 counties in Iowa. It took effect at Jan 6, 2018, 3:00 AM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2018, 4:04 PM CST (22:04 UTC)
- In effect from
- Jan 6, 2018, 3:00 AM CST
- Expired
- Jan 6, 2018, 10:00 AM CST
- In force
- 7 hr
- Issued by
- NWS Des Moines, IA
All 25 counties
Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Cerro Gordo County, IA, Emmet County, IA, Franklin County, IA, Grundy County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Jasper County, IA, Kossuth County, IA, Mahaska County, IA, Marshall County, IA, Palo Alto County, IA, Pocahontas County, IA, Poweshiek County, IA, Story County, IA, Tama County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 95 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.1 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1211 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
378 WWUS43 KDMX 052204 WSWDMX URGENT - WINTER WEATHER MESSAGE National Weather Service Des Moines IA 404 PM CST Fri Jan 5 2018 ...Bitterly cold wind chills tonight... .Arctic high pressure will settle south tonight and bring bitterly cold temperatures and wind chills back to the region. Despite the very cold temperatures over other portions of the area, a wind chill advisory will not be issued at this time due to expected very light winds. IAZ004-005-015-023-060615- /O.NEW.KDMX.WC.Y.0002.180106T0900Z-180106T1600Z/ Emmet-Kossuth-Palo Alto-Pocahontas- Including the cities of Estherville, Algona, Emmetsburg, Pocahontas, Laurens, Rolfe, Fonda, and Gilmore City 404 PM CST Fri Jan 5 2018 ...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 10 AM CST SATURDAY... * WHAT...Very cold wind chills are expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 20 below zero to 28 below zero. * WHERE...Portions of north central Iowa. * WHEN...3 AM to 10 AM Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ For more information from the National Weather Service visit http://weather.gov/desmoines
5 follow-up statements
410 WWUS43 KDMX 060349 WSWDMX URGENT - WINTER WEATHER MESSAGE National Weather Service Des Moines IA 949 PM CST Fri Jan 5 2018 ...Bitterly cold wind chills tonight... .Arctic high pressure will settle south tonight and bring bitterly cold temperatures and wind chills back to the region. Despite the very cold temperatures over other portions of central Iowa, a wind chill advisory will not be issued at this time due to an expected nearly calm wind. IAZ004-005-015-023-061200- /O.CON.KDMX.WC.Y.0002.180106T0900Z-180106T1600Z/ Emmet-Kossuth-Palo Alto-Pocahontas- Including the cities of Estherville, Algona, Emmetsburg, Pocahontas, Laurens, Rolfe, Fonda, and Gilmore City 949 PM CST Fri Jan 5 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM CST SATURDAY... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 15 below zero to 25 below zero. * WHERE...Portions of north central Iowa. * WHEN...3 AM to 10 AM Saturday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ FAB For more information from the National Weather Service visit http://weather.gov/desmoines
570 WWUS43 KDMX 060835 WSWDMX URGENT - WINTER WEATHER MESSAGE National Weather Service Des Moines IA 235 AM CST Sat Jan 6 2018 ...Bitterly Cold Wind Chills this Morning... .Arctic high pressure is in place across the state and has brought bitterly cold temperatures and wind chills back to the region. The wind chills will improve as temperatures warm toward mid/late morning. IAZ006-007-016-017-024>028-035>039-047>050-061-062-075-061600- /O.EXA.KDMX.WC.Y.0002.180106T0900Z-180106T1600Z/ Winnebago-Worth-Hancock-Cerro Gordo-Humboldt-Wright-Franklin- Butler-Bremer-Webster-Hamilton-Hardin-Grundy-Black Hawk-Boone- Story-Marshall-Tama-Jasper-Poweshiek-Mahaska- Including the cities of Forest City, Lake Mills, Northwood, Manly, Garner, Britt, Kanawha, Mason City, Clear Lake, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison, Dumont, Waverly, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, Cedar Falls, Boone, Ames, Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Newton, Grinnell, and Oskaloosa 235 AM CST Sat Jan 6 2018 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 20 below zero to 30 below zero. * WHERE...Northern and eastern central Iowa. * WHEN...Now through 10 AM Today. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ IAZ004-005-015-023-061600- /O.CON.KDMX.WC.Y.0002.180106T0900Z-180106T1600Z/ Emmet-Kossuth-Palo Alto-Pocahontas- Including the cities of Estherville, Algona, Emmetsburg, Pocahontas, Laurens, Rolfe, Fonda, and Gilmore City 235 AM CST Sat Jan 6 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 20 below zero to 30 below zero. * WHERE...Portions of north central Iowa. * WHEN...Now through 10 AM today. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ For more information from the National Weather Service visit http://weather.gov/desmoines
000 WWUS43 KDMX 060945 WSWDMX URGENT - WINTER WEATHER MESSAGE National Weather Service Des Moines IA 345 AM CST Sat Jan 6 2018 ...Bitter Cold Wind Chills This Morning, Wintry Precipitation May Cause Hazardous Travel Sunday... Arctic high pressure is in place across the state and has brought bitterly cold temperatures and wind chills back to the region. The wind chills will improve as temperatures warm toward mid/late morning. An area of light precipitation will overspread south central and southeastern Iowa Sunday morning into the afternoon hours. The combination of light freezing rain/sleet/snow may create hazardous travel conditions. Even if temperatures rise just above freezing, below freezing ground temperatures may still keep any falling precipitation frozen on roadways. IAZ085-086-094>097-061745- /O.NEW.KDMX.WW.Y.0001.180107T1500Z-180108T0000Z/ Monroe-Wapello-Decatur-Wayne-Appanoose-Davis- Including the cities of Albia, Ottumwa, Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 345 AM CST Sat Jan 6 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY... * WHAT...Periods of light wintry precipitation likely. A light glaze of ice and less than an inch of sleet or snow expected. * WHERE...Portions of south central and southeastern Iowa. * WHEN...9 AM to 6 PM Sunday. * ADDITIONAL DETAILS...Hazardous travel conditions possible on untreated roads along with icy sidewalks and driveways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of freezing rain will cause travel difficulties. Be prepared for slippery roads. Slow down and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ IAZ004>007-015>017-023>028-035>039-047>050-061-062-075-061600- /O.CON.KDMX.WC.Y.0002.000000T0000Z-180106T1600Z/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Webster- Hamilton-Hardin-Grundy-Black Hawk-Boone-Story-Marshall-Tama- Jasper-Poweshiek-Mahaska- Including the cities of Estherville, Algona, Forest City, Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha, Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison, Dumont, Waverly, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, Cedar Falls, Boone, Ames, Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Newton, Grinnell, and Oskaloosa 345 AM CST Sat Jan 6 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 15 below zero to 30 below zero. * WHERE...Northern and eastern central Iowa. * WHEN...Now to 10 AM this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ For more information from the National Weather Service visit http://weather.gov/desmoines
446 WWUS43 KDMX 061214 WSWDMX URGENT - WINTER WEATHER MESSAGE National Weather Service Des Moines IA 614 AM CST Sat Jan 6 2018 ...Bitter Cold Wind Chills This Morning, Wintry Precipitation May Cause Hazardous Travel Sunday... Arctic high pressure is in place across the state and has brought bitterly cold temperatures and wind chills back to the region. The wind chills will improve as temperatures warm toward mid/late morning. An area of light precipitation will overspread south central and southeastern Iowa Sunday morning into the afternoon hours. The combination of light freezing rain,sleet, or snow may create hazardous travel conditions. Even if temperatures rise just above freezing, below freezing ground temperatures may still keep any falling precipitation frozen on roadways. IAZ085-086-094>097-062015- /O.CON.KDMX.WW.Y.0001.180107T1500Z-180108T0000Z/ Monroe-Wapello-Decatur-Wayne-Appanoose-Davis- Including the cities of Albia, Ottumwa, Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 614 AM CST Sat Jan 6 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY... * WHAT...Periods of light wintry precipitation likely. A light glaze of ice and less than an inch of sleet or snow expected. * WHERE...Portions of south central and southeastern Iowa. * WHEN...9 AM to 6 PM Sunday. * ADDITIONAL DETAILS...Hazardous travel conditions possible on untreated roads along with icy sidewalks and driveways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of freezing rain will cause travel difficulties. Be prepared for slippery roads. Slow down and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ IAZ004>007-015>017-023>028-035>039-047>050-061-062-075-061600- /O.CON.KDMX.WC.Y.0002.000000T0000Z-180106T1600Z/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Webster- Hamilton-Hardin-Grundy-Black Hawk-Boone-Story-Marshall-Tama- Jasper-Poweshiek-Mahaska- Including the cities of Estherville, Algona, Forest City, Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha, Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison, Dumont, Waverly, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, Cedar Falls, Boone, Ames, Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Newton, Grinnell, and Oskaloosa 614 AM CST Sat Jan 6 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 15 below zero to 30 below zero. * WHERE...Northern and eastern central Iowa. * WHEN...Now to 10 AM this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ For more information from the National Weather Service visit http://weather.gov/desmoines
083 WWUS43 KDMX 061557 WSWDMX URGENT - WINTER WEATHER MESSAGE National Weather Service Des Moines IA 957 AM CST Sat Jan 6 2018 ...Wintry Precipitation May Cause Hazardous Travel Sunday... Arctic high pressure looks to continue to shift east and allow for south winds to increase throughout the day. This has led to warmer temperatures but with the slightly stronger winds, wind chill values of 15 to 25 below zero are still possible through midday before the temperatures warm up enough to allow for some relief. An area of light precipitation will overspread south central and southeastern Iowa Sunday morning into the afternoon hours. The combination of a wintry mix may result hazardous travel conditions. Even if temperatures rise just above freezing, below freezing ground temperatures may still keep any falling precipitation frozen on roadways. IAZ004>007-015>017-023>028-035>039-047>050-061-062-075-061700- /O.EXP.KDMX.WC.Y.0002.000000T0000Z-180106T1600Z/ Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Webster- Hamilton-Hardin-Grundy-Black Hawk-Boone-Story-Marshall-Tama- Jasper-Poweshiek-Mahaska- Including the cities of Estherville, Algona, Forest City, Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha, Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison, Dumont, Waverly, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, Cedar Falls, Boone, Ames, Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Newton, Grinnell, and Oskaloosa 957 AM CST Sat Jan 6 2018 ...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING... Temperatures continue to rise this morning, but also the winds causing wind chill values still in the range of 15 to 25 below zero at times. Conditions are expected to continue to improve as the temperatures continue to rise late this morning. Therefore, the Wind Chill Advisory has been allowed to expire. $$ IAZ085-086-094>097-070000- /O.CON.KDMX.WW.Y.0001.180107T1500Z-180108T0000Z/ Monroe-Wapello-Decatur-Wayne-Appanoose-Davis- Including the cities of Albia, Ottumwa, Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 957 AM CST Sat Jan 6 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY... * WHAT...Periods of light wintry precipitation likely. A light glaze of ice and less than an inch of sleet or snow expected. * WHERE...Portions of south central and southeastern Iowa. * WHEN...9 AM to 6 PM Sunday. * ADDITIONAL DETAILS...Hazardous travel conditions possible on untreated roads along with icy sidewalks and driveways. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of freezing rain will cause travel difficulties. Be prepared for slippery roads. Slow down and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. $$ For more information from the National Weather Service visit http://weather.gov/desmoines
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this wind chill advisory went out at Jan 5, 3:44 PM CST, 20 minutes earlier.
Area forecast discussion, Jan 5, 3:44 PM CST, 20 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 344 PM CST Fri Jan 5 2018 .SHORT TERM.../Tonight through Saturday night/ Issued at 344 PM CST Fri Jan 5 2018 Arctic high pressure centered over western Ontario and northern Minnesota and ridged south through Iowa. This system will settle south overnight and will be centered over eastern Iowa and western Wisconsin Saturday morning. This will lead to prime radiational cooling conditions over much of central and northeast Iowa overnight with temperatures plummeting well below zero. How far temperatures drop tonight and wind speeds are the challenge for tonight. Temperatures over northern Iowa dropped into the 12 to 14 below zero range this morning once the clouds cleared after 3 am. Readings should fall a few degrees below this mornings values north and be much colder over central Iowa where the clouds held through the night. The wind should become light and variable for much of the night with the exception of possibly the west/northwest. In collaboration with surrounding NWS offices, will be issuing a Wind Chill Advisory for the far northwest where winds will increase some late tonight into early Saturday morning. The ambient temperature will be colder to the east under the high pressure however the wind will be near nil thus removing any additional wind chill affects, therefore, will not have a headline across this area. A few clouds may linger over the far southwest and this will be the "warmest" area tonight. The area of high pressure will settle southeast into the Ohio Valley by Saturday afternoon allowing for weak warm advection by the afternoon. Temperatures will stay rather cold with highs in the upper single digits to the mid to upper teens. Better warm advection will arrive Saturday night with rising temperatures expected. Warm advection cloud cover will be on the increase by Saturday afternoon followed by mostly cloudy conditions by Saturday night. There may be a few flurries during this period and may need to be added to the forecast if confidence increases. .LONG TERM.../Sunday through Friday/ Issued at 344 PM CST Fri Jan 5 2018 Another wave of warm advection and low level Gulf moisture will lift north on Sunday. This system will bring precipitation type forecasting challenges. First, have lowered high temperatures for Sunday. The increasing stratus will limit high temperatures. Readings will be closely tied to dew points advecting north through the day and keep afternoon readings in the upper 20s to lower 30s for much of the forecast area. The other issues are potential ice introduction and how warm the warm nose aloft will be. The ice introduction is dependent on a dry layer between 4-11 kft aloft and if enough hydrometeors aloft can precipitation load this layer to descend through to help saturate this layer and to reach the surface. This process would lower the max warm nose aloft as well and draw it closer to wet bulb temperatures and would result in more snow than wintry mix. Expect at least a period of freezing drizzle then a wintry mix of freezing rain/sleet/light snow over southern Iowa on Sunday that may have an impact on travel and may require headlines. Will continue to fine tune with future forecasts. The good news for the extended and into mid-January is the pattern moving away from the recent Arctic outbreaks and towards more near to above normal temperatures. Warmer air will arrive on Monday and especially into Tuesday and Wednesday as the thermal ridge moves into the Midwest. The 850 mb temperatures by Wednesday should exceed +10C. These temperatures will not be realized at the surface with a likely strong inversion in place but certainly could help push temperatures into the 40s. A stronger system is expected to impact the Central and Northern Plains Wednesday night into Thursday evening as a strong short wave lifts northeast through the southwest flow. There remains a lot of uncertainty regarding the exact track of this system as it evolves from a closed upper low into an open wave. This system should feature a deformation band of snow with the potential for several inches. That said predictability of placement of this band remains low. && .AVIATION.../For the 18Z TAFS through 18Z Saturday afternoon/ Issued at 1119 AM CST Fri Jan 5 2018 VFR conditions are forecast to persist through the forecast period. Light north/northeast winds will occur today then become light and variable at times tonight before becoming southeasterly on Saturday. Increasing stratus may occur by mid to late morning Saturday but at this time bases are expected to remain above 3 kft through 18z. && .DMX WATCHES/WARNINGS/ADVISORIES... Wind Chill Advisory from 3 AM to 10 AM CST Saturday for IAZ004- 005-015-023. && SHORT TERM...Donavon LONG TERM...Donavon AVIATION...Donavon
Hazardous weather outlook, Jan 5, 3:47 AM CST, 12 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 347 AM CST Fri Jan 5 2018 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-061000- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper- Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union- Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne- Appanoose-Davis- 347 AM CST Fri Jan 5 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Today and tonight Bitter cold wind chills of -15 to -25 are likely late tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Bitter cold wind chills of -15 to -25 are likely Saturday morning. Light wintry precipitation may create locally hazardous travel conditions Sunday morning, mainly impacting areas south of Interstate 80. .SPOTTER INFORMATION STATEMENT...
Nearby
Wind Chill Advisories in Iowa, 2018Every wind chill advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.